# SDR SWIA2020072251382

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT STRUCTURE, AT RBL9, APPROX. FS559+80: TRACK FOR 9G/LAV MOUNT IS CORRODED.   (C-CHECK) RO 7/18/2020    REMOVGED AND INSTALLED 1 EACH NEW SERVICEABLE SEAT TRACK SECTION P/N 601R38779-13 AT RBL9 AND FS559+80. REF - CRJ 200 AMM.
